# SDR MAS2008F00003

- Difficulty date: June 12, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6154 JFK-PWM.  RIGHT EMERGENCY EXIT OVERWING LIGHT OUT AT ROW 12.  MX CANNOT DUPLICATE DISCREPANCY.  CYCLED SWITCH, NO FAULT NOTED.  OPS GOOD.  (B)
